# SDR SWAA2025052774495

- Difficulty date: May 23, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 68,202 hours, 40,960 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT REAR DOOR ESCAPE SLIDE FELL OUT OF BRACKET. SECURED SLIDE BACK INTO OBTAINED AND INSTALLED ON DOOR PER MT # 725-61-06.
